# SDR IPXA2022032180321

- Difficulty date: March 2, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 37,100 hours, 21,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 149N71304
- Part serial: NSN
- Condition: Corroded
- Location: Fs900 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CWING TO BODY STRUCTURE AT FS 900 FROM RBL 30 TO RBL 20 WL 133 THE 149N7130-4 FRAME ASSY WAS FOUND TO HAVE EXFOLIATION CORROSION ON UPPER "T" CHORD SURFACEREPAIRED FRAME ASSY SRM 51-70-12 FIGURE 1 SHEET 6
